MathSciNet Relay Station
MathSciNet bibliographic data
MR203738 (34 #3587) 57.47 (57.20)
Conner, P. E.; Floyd, E. E. Maps of odd period. Ann. of Math. (2) 84 1966 132–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement